Inequalities for synchronous functions and applications

[thumbnail of Ep43548.pdf]
Ep43548.pdf - Published Version (396kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Inequalities for synchronous functions and applications. Constructive Mathematical Analysis, 2 (3). pp. 109-123. ISSN 2651-2939

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.33205/cma.562166
Official URL
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > College of Science and Engineering
Keywords Synchronous Functions; Lipschitzian functions, ˇCebyšev inequality, Jensen’s inequality, f -divergence measure, Kullback-Leibler divergence, Jeffreys divergence measure, χ2-divergence
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login